# SDR 08FDEA01345

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ROTATING DEVICE CAN NOT BE INSTALLED IAW SB 29-6057 ON LT WING HOLE NR 2 AND NR 4.  REPAIR PERFORMED BY ADDITIONAL DRILLING HOLE FOR SECOND FASTENER AND CUTTING ANTI ROTATING DEVICE IAW, TA-SEE53-2008-226024-1, APPROVED BY AND EA 6-2910-115253.
